# SDR 9JLA2021022529157

- Difficulty date: February 14, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N809TD
- Make and model: Emb EMB-145
- Aircraft serial: 14500809
- Aircraft time: 9,086 hours, 4,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0474
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT WITH HYDRAULIC SYSTEM ON NO1 RUDDER SYSTEM CAUTION ILLUMINATED ON EICAS. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE NO1 RUDDER PRESSURE SWITCH TO BE DEFECTIVE. THE SWITCH WAS REMOVED AND A NEW PRESSURE SWITCH WAS INSTALLED. OPS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
